# SDR HALA2023062100131

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7917
- Aircraft time: 15,945 hours, 3,626 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,481 hours, 2,248 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 38908
- Condition: Faulty
- Location: Fuel
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - IN CRUISE @ GL 330; ECAM: FUEL R TK PUMP 2 LO PR RAN ECAM SEL R TK PUMP 2 OFF CONT. TO HNL. REMOVED & REPLACED 26QA FUEL PUMP. REF A321 AMM 28-21-51-000-001-A & 28-21-51-400-001-A. CHECKS OK
